Circular chromatic number of subgraphs
Article first published online: 2 SEP 2003
Copyright © 2003 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 44, Issue 2, pages 95–105, October 2003
How to Cite
Hajiabolhassan, H. and Zhu, X. (2003), Circular chromatic number of subgraphs. J. Graph Theory, 44: 95–105. doi: 10.1002/jgt.10127
- Issue published online: 2 SEP 2003
- Article first published online: 2 SEP 2003
- Manuscript Revised: 1 JAN 2003
- Manuscript Received: 13 JUL 2001
- National Science Council (to X.Z.). Grant Number: NSC91-2115-M-110-003
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!